# SDR RJEF20130723005

- Difficulty date: July 21, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N990TA
- Make and model: Airbus A319-112
- Aircraft serial: 1598
- Aircraft time: 33,729 hours, 14,037 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 33,729 hours, 14,037 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ACFT TRIGGERED MESSAGE GREEN HYD SYSTEM LOW PRESSURE,  RETURNED FOR MX.  LANDING UNEVENTFUL.   FOUND HYDRAULIC HOSE LEAK AT THE LT MLG DOOR, HOSE ASSY REPLACED IAW AMM 32-31-38 PB401.
